# SDR UPS98826627

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, OUTBOARD SIDE OF PYLON NR 1 CRACKED.  REPAIRED PER EO 04609 AND DC8 SB 54 95  BY INSTALLING REPAIR DOUBLERS.
